| Model Number |
956-616 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Incident date estimated.
Event or Problem Description
According to the complaint, a warehouse operator found that a safepico retail box was missing the inserts and qualified certificate.
Additional Manufacturer Narrative
The root cause of this nonconformity is an operator error during the packaging process.